# SDR SWIA200515581

- Difficulty date: September 1, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 22,541 hours, 32,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 OVERHEAD LIGHT INOP.   REPLACED EXIT LAMP ASSY IAW33-60-00.  OPERATIONAL CHECK GOOD.
